# SDR SWIA20250616523

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 21,320 hours, 12,887 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER SKIN PANEL HAS EVIDENCE OF CRACK AS MARKED BETWEEN RIB 2 AND 3 FORWARD OF MLG CUTOUT AFT OF SPAR II.  (C-CHECK RO 06/14/2025)CUT OUT DAMAGED SECTION OF L/H LOWER WING SKIN. FABRICATED AND INSTALLED FILLER/DOUBLER TRIPLER REPAIR ON L/H WING LOWER SKIN BETWEEN RIB 2 AND  3 FORWARD OF MLG CUTOUT AFT OF SPAR LL. NO CHANGE TO WEIGHT AND BALANCE OF AIRCRAFT. SEE CONTINUATION CARD FOR WORK PERFORMED. REF: ETD2025-170-921984
